# SDR 2022FA0000396

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767
- Aircraft serial: 28147
- Aircraft time: 91,374 hours, 14,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BOTH L/H & R/H SIDES OF THE VERTICAL CHORD. CORRECTIVE ACTION: NLG WHEEL WELL VERT CHORD REPAIRED AT BS 287 AND LBL 25 PER SB 767-53A0110 PT 3 REV 00 & 767-300 SRM 51-70-12-0G-0 FIG 1 REV 119

REF Q1 AVIATION WO 139170-5 FOR HFEC INSP WITH NFF

NOTE: REPAIRED CHORD IS A PERMANENT REPAIR AND NO FURTHER INSPECTION PER SB 53A0110 ARE REQUIRED AS THIS IS A TERMINATING ACTION
